MAUDE Adverse Event Report: CARBON MEDICAL TECHNOLOGIES, INC. MAMMOSTAR¿; MARKER, RADIOGRAPHIC, IMPLANTABLE

CARBON MEDICAL TECHNOLOGIES, INC. MAMMOSTAR¿; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number STAR1401
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
Device failed to deploy as intended.

Brand Name
MAMMOSTAR¿
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
CARBON MEDICAL TECHNOLOGIES, INC.
1290 hammond rd ste 2
saint paul MN 55110
MDR Report Key9864743
Report Number9864743
Device Sequence Number3041558
Product Code NEU
UDI-Device Identifier00858015005424
UDI-Public(01)00858015005424(17)240913(10)1908171A
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/19/2020
Report Date (Section F) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTAR1401
Device Catalogue NumberSTAR1401
Device Lot Number1908171A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/23/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/19/2020